MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.4MM(D) 5MM(P) 7MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.4MM(D) 5MM(P) 7MM(H); DENTAL HEALING ABUTMENT
Catalog Number IEEHA357
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that the day before the operation, the doctor checked the product in advance.He confirmed that the screw got stuck and couldn't turn, but instead turned with the healing abutment.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Zimvie received one (1) ieeha357, (certain bellatek encode emergence healing abutment 3.4mm(d) 5mm(p) 7mm(h)) for evaluation.Visual evaluation/functional testing was performed, slight wear marking on screw and is stuck and not able to move inside abutment.Unable to remove.Malfunction has been identified.Dhr review was completed for the subject lot number 1266522.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1266522 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : other based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The screw is stuck and not able to move inside abutment.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.4MM(D) 5MM(P) 7MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20534897
Report Number0001038806-2024-02424
Device Sequence Number6682146
Product Code NHA
UDI-Device Identifier00844868045441
UDI-Public(01)00844868045441(17)280422(10)1266522
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIEEHA357
Device Lot Number1266522
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic